`Drug Reaction with Eosinophilia and Systemic Symptoms` (DRESS) syndrome, is characterized with fewer, extensive mucocutaneous rash, facial oedema, lymphadenopathy, eosinophilia and/or other hematological abnormalities and internal organ involvement that typically emerge following the latent period that varies between 2-6 weeks aft er the beginning of drug treatment. It is known that this syndrome, which is assessed among severe cutaneous adverse drug reactions, is less common in children than adults. Although many defi ning adult studies about DRESS syndrome exist, a limited number of studies in which child cases have been evaluated are available. Th erefore, we off ered four child cases that fi rst of which is correlated with sulfonamide derivate use of antibiotics and the others of which are diagnosed with use of anticonvulsant dependent DRESS syndrome in our clinic. We aimed to discuss DRESS syndrome in children with clinical and laboratory characteristics, diagnosis and treatment of those cases whose ages vary between 7 and 14 years old.